# SDR QXEA9800233

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 570425
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR AMBER LIGHT ILLUMINATED, EXTENDED GEAR AND THE LEFT RED MAIN GEAR LIGHT ILLUMINATED.  VISUAL INSPECTION NOTED THE LEFT MAIN GEAR FORWARD DOOR FULLY OPEN, AND THE REMAINING LEFT GEAR DOORS OPEN PARTLY.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE, OPERATIONAL CHECKS GOOD.
